By the same authors

From the same journal

Liminf Sets in Simultaneous Diophantine Approximation

Research output: Contribution to journalArticlepeer-review

Full text download(s)


Published copy (DOI)



Publication details

JournalJournal de Théorie des Nombres de Bordeaux
DateAccepted/In press - 2015
DatePublished (current) - 2016
Issue number2
Number of pages22
Pages (from-to)461-483
Original languageEnglish


Let Q be an infinite set of positive integers. Denote by W(Q) the set of n-tuples of real numbers simultaneously tau-well approximable by infinitely many rationals with denominators in Q but only by finitely many rationals with denominators in the complement of Q. The Hausdorff dimension of the liminf set W(Q) is computed when tau > 2 + 1/n. A p-adic analogue of the problem is also studied.

Bibliographical note

This is an author produced version of a paper accepted for publication in Journal de Théorie des Nombres de Bordeaux. Uploaded with permission from the publisher.

    Research areas

  • math.NT, 11J83, 11K60

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations